# SDR UALA2010060902008

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,847 hours, 20,096 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY LIGHT AT DOOR 2 LEFT DOES NOT ILLUMINATE. REPLACED POWER SUPPLY AND BATTERY PACK AT POSITION M733. WORKS NORMALLY
